MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); No Code Available (3191)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: n/a; to date the lens remains implanted.(b)(4).Device evaluation: product testing could not be performed since the device was not returned for evaluation as it remains implanted.The customer's reported complaint could not be verified.Manufacturing records evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search of complaints revealed that no similar complaints for this production order number have been received.The directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that at the 3-month study visit, the patient reported being moderately bothered by poor low light vision when reading.Visual acuity: j1 right eye (od); j1 left eye (os).Additional information received reported the uncorrected bilateral near vision was 20/25 at the 3-month visit.Best corrected monocular vision was 20/16 od and 20/12.5 os.At the 1-month study visit, the patient reported moderately bothered with visual symptoms (poor low light vision with significant difficulty reading at near and glare).The symptoms significantly interferes with daily activities.There are no plans for medical or surgical intervention.No additional information was received.This report is for the left eye.A separate mdr has been submitted for the right eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8681076
Report Number9614546-2019-00528
Device Sequence Number2021431
Product Code POE
UDI-Device Identifier05050474605237
UDI-Public(01)05050474605237(17)211221
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Date Report Sent to FDA01/01/2005